Results 1 to 5 of 5
Clonazepam
  1. #1
    lucylocket is offline New Member
    Join Date
    Jul 2008
    Posts
    2

    Default Clonazepam

    I have been taking 1 mg of Clonezapam every night at bedtime for the last eight yrs. Is there anyone out there that can tell me what to do or can i just stop taking it myself...needing help PLEASE.....luclocket
    Last edited by lucylocket; 07-26-2008 at 06:41 AM. Reason: words mispelled

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by lucylocket View Post
    I have been taking 1 mg of Clonezapam every night at bedtime for the last eight yrs. Is there anyone out there that can tell me what to do or can i just stop taking it myself...needing help PLEASE.....luclocket



    Coming off benzos is difficult but it can be done. You have to taper very slowly after taking klonopin for so long. You are not on a high dose, but it's been a long time. You need to break just a little piece off the clonazepam taking just a little less each day. You will feel the anxiety, restlessness, etc of detox. Not much to keep that from happening. But don't cold turkey, it can be dangerous. You can have seizures, electric shock syndrome, etc from benzo w/d. If you find that you just can't do this then I would recommend seeking professional help. Let us know how you are doing. You will receive lots of support here. Good luck.

  3. #3
    lucylocket is offline New Member
    Join Date
    Jul 2008
    Posts
    2

    Default

    Thank you. I only took half last night but feeling really nervous...STRANGE SYMPTOMS...

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by lucylocket View Post
    Thank you. I only took half last night but feeling really nervous...STRANGE SYMPTOMS...


    You tried to taper off 50% of your dose after eight years. That is way too much. Break off the smallest piece you can. Even get a single-edged razor and do it. Don't cut back by anymore than 10-20% at a time. If you are tapering properly you will feel very few w/d symptoms. Be prepared for this taper to take a long time if don't want to suffer.

  5. #5
    Mic1 is offline New Member
    Join Date
    Jul 2008
    Posts
    2

    Default clonazepam

    Check out Domus Retreat my son had a problem with opiates and benzos and they get you off slowly , it is a really nice place

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22